REVISION OF THE THEORY OF THE DISPERSION OF LONGITUDINAL-WAVES OF DEFORMATION IN NONLINEAR-ELASTIC ROD

被引:0
|
作者
PORUBOV, AV
SAMSONOV, AM
机构
来源
PISMA V ZHURNAL TEKHNICHESKOI FIZIKI | 1993年 / 19卷 / 12期
关键词
D O I
暂无
中图分类号
O59 [应用物理学];
学科分类号
摘要
引用
收藏
页码:26 / 29
页数:4
相关论文
共 50 条
  • [31] GENERATION OF LONGITUDINAL-WAVES IN A SUBMERGED ROD BY A RADIATION-ACOUSTIC SOURCE IN A LIQUID
    ZOSIMOV, VV
    [J]. SOVIET PHYSICS ACOUSTICS-USSR, 1992, 38 (01): : 29 - 31
  • [32] DISPERSION OF NONLINEAR SPATIAL WAVES IN A ROD.
    Berdichevskii, V.L.
    [J]. 1600, (46):
  • [33] Nonlinear deformation waves in solids and dispersion
    Engelbrecht, J.
    Berezovski, A.
    Salupere, A.
    [J]. WAVE MOTION, 2007, 44 (06) : 493 - 500
  • [34] Nonlinear Longitudinal Vibration Solutions of an Elastic Rod
    Askari, Hassan
    Esmailzadeh, Ebrahim
    Younesian, Davood
    [J]. PROCEEDINGS OF THE ASME INTERNATIONAL MECHANICAL ENGINEERING CONGRESS AND EXPOSITION, 2013, VOL 4B, 2014,
  • [35] Nonlinear Longitudinal Vibrations of an Elastic Inhomogeneous Rod
    Chirkunov, Yu A.
    Pikmullina, E. O.
    [J]. HIGH-ENERGY PROCESSES IN CONDENSED MATTER (HEPCM 2020), 2020, 2288
  • [36] NUMERICAL MODELING OF NONLINEAR LONGITUDINAL-WAVES OF A SPATIAL DISCHARGE IN CIRCULAR BEAMS
    BELOSHITSKII, PF
    KAZARINOV, NY
    PERELSHTEIN, EA
    [J]. ZHURNAL TEKHNICHESKOI FIZIKI, 1989, 59 (09): : 6 - 14
  • [37] THE PROPAGATION OF SOLITARY WAVES IN A NONLINEAR ELASTIC ROD
    庄蔚
    杨桂通
    [J]. Applied Mathematics and Mechanics(English Edition), 1986, (07) : 615 - 626
  • [38] Exact Analytical Solution of One Problem on Planar Deformation of Nonlinear-Elastic Media
    Sevastyanov, Georgiy M.
    [J]. JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, 2015, 8 (03): : 352 - 355
  • [39] Strain solitary waves in a nonlinear elastic rod
    Xie, Yong-Qin
    Yang, Li
    Qin, Gui-Xiang
    [J]. Hunan Daxue Xuebao/Journal of Hunan University Natural Sciences, 2007, 34 (05): : 58 - 61
  • [40] Solitary waves in a quartic nonlinear elastic rod
    Duan, WS
    Zhao, JB
    [J]. CHAOS SOLITONS & FRACTALS, 2000, 11 (08) : 1265 - 1267